# SDR AALA20071605

- Difficulty date: August 22, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK  EMERGENCY LIGHT AT SEAT 21C BROKEN BULB.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 21C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
